Home On the intersection number of a graph
Article
Licensed
Unlicensed Requires Authentication

On the intersection number of a graph

  • E. E. Marenich and N. S. Bolshakova
Published/Copyright: December 10, 2007
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 17 Issue 6

We find an expression of the intersection number of a graph in terms of the minimum number of complete subgraphs that form a covering of the graph. This provides us with a uniform approach to studying properties of the intersection number of a graph. We distinguish the class of graphs for which the intersection number is equal to the least number of cliques covering the graph. It is proved that the intersection number of a complete r-partite graph is equal to the least n such that . It is proved that the intersection number of the graph is equal to the least n such that . Formulas for the intersection numbers of the graphs rC4, r Chain(3), r(C4 + Km), rW5 are obtained.

Received: 2005-April-19
Published Online: 2007-12-10
Published in Print: 2007-12-11

© de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2007.045/html?lang=en
Scroll to top button